# SDR C2XA99CL094

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE-SDF - FLT 3285 - THE CREW REPORTED THE LAST FIVE EMERGENCY LIGHT IN THE CABIN AISLE ARE INOPERATIVE.  THE AIRCRAFT WAS AT THE GATE, NO FURTHER INCIDENTS REPORTED.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE SYSTEM IAW EMB120MM 33-50-00, NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
